Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 6, 2012Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2012, 5:18 PM EDT for Jones County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 5:18 PM EDT (21:18 UTC)
Expired
Aug 6, 2012, 5:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Jones County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS82 KFFC 062118
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT MON AUG 6 2012

GAZ072-082-062145-
518 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JONES AND BIBB
COUNTIES UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROSS KEYS...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES AND BIBB 
COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS 
STORM INCLUDE FRANKLINTON...CROSS KEYS...MACON... 
GRISWOLDVILLE...MOUNTAIN SPRINGS...POSTELL...GREENBERRY 
CROSSROADS...CLINTON...JAMES AND GRAY. HEAVY DOWNPOURS WILL CAUSE 
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3276 8367 3303 8368 3303 8342 3288 8344
      3285 8351 3282 8349 3281 8350 3275 8356
TIME...MOT...LOC 2118Z 179DEG 11KT 3288 8354

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:25 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Aug 6, 2:25 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT MON AUG 6 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WEAK TROPICAL LOW HAS WORKED ITS WAY INTO SOUTHEAST ALABAMA THIS
AFTERNOON AND IS PROGGED TO REMAIN IN THAT VICINITY THROUGH TONIGHT.
INDICATIONS ARE THE LOW WILL BEGIN LIFTING NORTHEAST ACROSS THE
FORECAST AREA BY TUESDAY AFTERNOON AND TUESDAY NIGHT. AS LONG AS THE
LOW REMAINS ACROSS THE SOUTHERN PORTIONS OF ALABAMA AND GEORGIA THE
WEAK COLD FRONT EXTENDING FROM THE MID-ATLANTIC COASTAL REGION TO
THE SOUTHERN PLAINS SHOULD BE HELD AT BAY. INSTABILITY REMAINS
MARGINAL THROUGH THE PERIOD AS THE VERTICAL TEMPERATURE PROFILES
REMAIN NEARLY MOIST ADIABATIC. BIGGEST THREAT FROM ANY CONVECTION IS
LIKELY TO BE LOCALLY HEAVY RAIN AS PRECIPITABLE WATER VALUES
CONTINUE TO HOVER AROUND THE 2 INCH RANGE. HARD TO TIME WHEN THE
BEST CHANCES FOR PRECIPITATION WILL BE THROUGH THE PERIOD AS
NORTHWEST UPPER FLOW IS LIKELY TO TRANSPORT A SERIES OF WEAK WAVES
INTO THE AREA. IN GENERAL I HAVE STUCK WITH A DIURNAL MAXIMUM
PATTERN TO THE PROBABILITY OF PRECIPITATION. EXTENSIVE CLOUD COVER
AND WIDESPREAD PRECIPITATION WILL KEEP TEMPERATURES AT OR BELOW
SEASONAL NORMALS THROUGH THE PERIOD.

20

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
TROPICAL MOISTURE REMAINS OVER THE REGION WEDNESDAY HOWEVER THE
WESTERLIES DIP DOWN A LITTLE INTO NORTH GA AND TRIES TO PUSH A WEAK
SURFACE TROUGH INTO THE NORTHERN PART OF THE CWA. THIS WILL AID IN
SHOWERS/THUNDERSTORMS...MAINLY DURING THE AFTERNOON WEDNESDAY ACROSS
THE CWA. NO OTHER CHANGES ARE PLANNED FOR THE REST OF THE LONG TERM.
PREVIOUS LONG TERM DISCUSSION FOLLOWS...

PREV LONG TERM DISCUSSION... /ISSUED 337 AM EDT MON AUG 6 2012/
/WEDNESDAY THROUGH SUNDAY/... OVERALL PATTERN REMAINS THE SAME
WITH BOTH GFS AND ECMWF IN GENERAL AGREEMENT. THE FORECAST AREA
PERSISTS IN A BROAD EASTERN TROUGH WITH A STALLED SURFACE BOUNDARY
WITH WEAK WAVES TRAVELING ALONG IT. WITH ABUNDANT TROPICAL
MOISTURE AVAILABLE...HAVE KEPT THE POPS IN AN AVERAGE 40 TO 50
PERCENT RANGE UNTIL THE END OF THE WEEK. MODELS STILL SHOWING SOME
DRYING AS AN UPPER CLOSED LOW DEEPENS OVER THE GREAT LAKES. THIS
MAY PUSH THE SURFACE BOUNDARY INTO SOUTH GEORGIA BEGINNING ON
SATURDAY. SO HAVE REDUCED THE POPS A BIT FOR SATURDAY AND SUNDAY.
WITH POTENTIAL FOR INCREASED CLOUD COVER...HIGHS IN THE MID 80S TO
LOW 90S LOOK REASONABLE FOR MUCH OF THE AREA.

17/41

&&

.AVIATION...
18Z UPDATE...
MOST AREAS HAVE ALREADY TRANSITIONED TO VFR CEILINGS AND
VISIBILITIES...OUTSIDE OF AREAS OF PRECIPITATION...AND THIS TREND
SHOULD CONTINUE THROUGH 06Z. MVFR TO IFR CEILINGS AND VISIBILITIES
ARE EXPECTED TO REDEVELOP BETWEEN 06Z AND 10Z...CONTINUING THROUGH
18Z. EAST TO SOUTHEAST WINDS ARE EXPECTED TO PREVAIL THROUGH THE
PERIOD...BETWEEN 5 AND 10KT THROUGH 00Z THEN DIMINISHING TO 5KT OR
LESS AFTER. CONVECTION WILL CONTINUE TO INCREASE IN COVERAGE THROUGH
00Z BECOMING SCATTERED TO NUMEROUS...THEN DIMINISH SOMEWHAT AFTER
00Z TO MAINLY ISOLATED TO SCATTERED.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  86  70  87 /  70  60  50  60
ATLANTA         72  86  73  87 /  70  60  50  60
BLAIRSVILLE     68  82  66  83 /  70  70  50  40
CARTERSVILLE    71  86  68  89 /  60  60  50  50
COLUMBUS        75  86  74  90 /  60  60  50  60
GAINESVILLE     71  86  71  86 /  70  60  50  60
MACON           73  86  73  88 /  60  60  50  60
ROME            70  86  69  91 /  60  60  50  40
PEACHTREE CITY  72  87  69  87 /  60  60  50  60
VIDALIA         75  87  74  88 /  50  70  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 6, 4:20 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT MON AUG 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
420 AM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.

.SYNOPSIS...
A MOIST TROPICAL AIR MASS WILL REMAIN OVER GEORGIA THROUGH
TONIGHT. A WEAK FRONTAL BOUNDARY WILL APPROACH THE TENNESSEE AND
GEORGIA BORDER TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT
LIGHTNING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH ANY THUNDERSTORM
THAT DEVELOPS.

.DISCUSSION...
A VERY MOIST AIR MASS WILL PERSIST OVER NORTH AND CENTRAL GEORGIA.
THIS WILL COMBINE WITH WEAK UPPER AIR IMPULSES TO HELP PRODUCE
SCATTERED THUNDERSTORMS TODAY AND TONIGHT. THE BEST CHANCES WILL
BE THIS AFTERNOON AND EVENING WITH THE INFLUENCE OF DAYTIME
HEATING. WITH WEAK TO MODERATE INSTABILITY AVAILABLE...STORMS
SHOULD REMAIN BELOW SEVERE LIMITS. HOWEVER THE SLOW MOVING
THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
WITH ABUNDANT MOISTURE REMAINING IN PLACE ACROSS THE
AREA...SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 6, 3:30 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT MON AUG 6 2012

GAZ039-062000-
330 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES COUNTY UNTIL
400 PM EDT...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELHI...MOVING NORTH AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES COUNTY...INCLUDING AREAS AROUND DELHI...JACKSONS CROSSROADS...
DANBURG...MALLORYSVILLE...NORMAN AND TIGNALL. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

&&

LAT...LON 3384 8258 3389 8290 3392 8288 3394 8285
      3395 8279 3398 8278 3399 8265 3398 8264
      3388 8260 3388 8257 3386 8256
TIME...MOT...LOC 1930Z 197DEG 5KT 3398 8270
Special weather statement, Aug 6, 3:43 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT MON AUG 6 2012

GAZ098-062015-
343 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TREUTLEN COUNTY
UNTIL 415 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING NORTH AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TREUTLEN COUNTY...INCLUDING AREAS AROUND BARNHILL...ZAIDEE...
LOTHAIR...SOPERTON...FIVE POINTS...GILLIS SPRINGS...ORLAND AND
BLACKVILLE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3232 8263 3229 8270 3233 8275 3239 8272
      3241 8270 3246 8269 3247 8264 3250 8264
      3251 8265 3250 8249 3247 8243 3236 8241
TIME...MOT...LOC 1943Z 175DEG 11KT 3239 8258
Special weather statement, Aug 6, 4:15 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON AUG 6 2012

GAZ098-062115-
415 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TREUTLEN COUNTY
UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING NORTH AT 5 MPH. RAINFALL
AMOUNTS NEAR 3 INCHES HAVE ALREADY FALLEN NEAR SOPERTON AND ANOTHER
HALF INCH OF RAIN IS POSSIBLE OVER THE NEXT HOUR.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TREUTLEN COUNTY...INCLUDING AREAS AROUND BARNHILL...ZAIDEE...
LOTHAIR...SOPERTON...FIVE POINTS...ORLAND...GILLIS SPRINGS AND
BLACKVILLE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3230 8269 3244 8270 3246 8269 3247 8264
      3250 8264 3251 8265 3250 8249 3245 8242
      3235 8241
TIME...MOT...LOC 2012Z 178DEG 5KT 3241 8256
Special weather statement, Aug 6, 4:21 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON AUG 6 2012

GAZ081-082-094-095-062045-
421 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH...BIBB...
CRAWFORD AND HOUSTON COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEWOOD...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSTON LAKE...SAND
BED...KATHLEEN...BONAIRE...PERRY...LAKEWOOD...MIAMI
VALLEY...POWERVILLE...ROBINS AIR FORCE BASE...WARNER
ROBINS...CENTERVILLE...ELBERTA...BYRON...MIDDLE GEORGIA REGIONAL
AIRPORT AND SKIPPERTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3246 8382 3280 8386 3280 8355 3276 8355
      3274 8360 3271 8360 3270 8361 3267 8360
      3266 8358 3266 8357 3265 8355 3245 8356
TIME...MOT...LOC 2021Z 179DEG 15KT 3260 8369
Special weather statement, Aug 6, 4:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT MON AUG 6 2012

GAZ097-109-062130-
459 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAURENS AND DODGE
COUNTIES UNTIL 530 PM EDT...

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CADWELL...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAURENS AND
DODGE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE PLAINFIELD...CADWELL...RENTZ...CHESTER...
DEXTER...HARLOW...ROWLAND AND DUDLEY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3242 8322 3245 8318 3244 8315 3253 8320
      3254 8320 3258 8299 3227 8290 3221 8310
TIME...MOT...LOC 2059Z 161DEG 18KT 3233 8304
Special weather statement, Aug 6, 5:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT MON AUG 6 2012

GAZ072-082-062145-
518 PM EDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JONES AND BIBB
COUNTIES UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROSS KEYS...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES AND BIBB
COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FRANKLINTON...CROSS KEYS...MACON...
GRISWOLDVILLE...MOUNTAIN SPRINGS...POSTELL...GREENBERRY
CROSSROADS...CLINTON...JAMES AND GRAY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3276 8367 3303 8368 3303 8342 3288 8344
      3285 8351 3282 8349 3281 8350 3275 8356
TIME...MOT...LOC 2118Z 179DEG 11KT 3288 8354

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkes34 min
Aug 6, 3:30 PM EDTSpecial Weather StatementFFCWilkes30 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTreutlen32 min
Aug 6, 4:15 PM EDTSpecial Weather StatementFFCTreutlen60 min
Aug 6, 4:21 PM EDTSpecial Weather StatementFFCHouston, Peach24 min
Aug 6, 4:59 PM EDTSpecial Weather StatementFFCLaurens31 min
Aug 6, 6:15 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson30 min
Aug 6, 6:48 PM EDTSpecial Weather StatementFFCWilkinson57 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.